MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaccas.2024.103213

Медицинская библиотека · JACC. Case reports · 2025

Epinephrine-Induced Coronary Vasospasm Exacerbating Type I Myocardial Infarction.

Coleman John, Mark Justin D, Krasner Joshua R, Llanos Alexander

Клинический случайСтатьяПеревод в очереди

Аннотация

Rapid administration of intramuscular epinephrine is a crucial lifesaving intervention for severe anaphylaxis. Owing to its alpha- and beta-agonistic effects, epinephrine may rarely induce coronary vasospasm leading to myocardial ischemia and infarction, which can be worse in patients with underlying coronary artery disease due to flow-limiting luminal irregularities who are concurrently predisposed to infarction via plaque rupture. We present an exceedingly rare case of a 48-year-old man with undiagnosed coronary artery disease who developed a type 1 ST-segment elevation myocardial infarction preceded by epinephrine-induced coronary artery vasospasm following development of anaphylaxis after administration of intravenous cefepime for the treatment of cellulitis. Our case emphasizes the need for vigilant cardiac monitoring and management of potentially life-threatening cardiac complications when administering empiric epinephrine for anaphylactic shock, especially in patients with risk factors for coronary artery disease.

Для цитирования: Coleman John, Mark Justin D, Krasner Joshua R, Llanos Alexander. Epinephrine-Induced Coronary Vasospasm Exacerbating Type I Myocardial Infarction.. JACC. Case reports. 2025. DOI: 10.1016/j.jaccas.2024.103213.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.